Title: On Janowski Close-to-Convex Functions Associated with Conic Regions
Author(s): Afis Saliu, Khalida Inayat Noor
Pages: 614-623
Cite as:
Afis Saliu, Khalida Inayat Noor, On Janowski Close-to-Convex Functions Associated with Conic Regions, Int. J. Anal. Appl., 18 (4) (2020), 614-623.

Abstract


In this work, we introduce and investigate a class of analytic functions which is a subclass of close-to-convex functions of Janowski type and related to conic regions. Length of the image curve |z| = r < 1 under the generalized Janowski close-to-convex function is derived. Furthermore, rate of growth of coefficients and Hankel determinant for this class are obtained. Relevant connections of our results with the earlier known results are also pointed out.

Full Text: PDF

 

References


  1. G. Golusin, On distortion theorems and coefficients of univalent functions, Mat. Sb. 19(1946), 183–203. Google Scholar

  2. S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105(1-2)(1999), 327-336. Google Scholar

  3. S. Kanas, A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl. 45(4)(2000), 647-658. Google Scholar

  4. W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1(2)(1952), 169-185. Google Scholar

  5. S. Mahmood, M. Arif, S. N. Malik, Janowski type close-to-convex functions associated with conic regions, J. Inequal. Appl. 2017(1)(2017), 259. Google Scholar

  6. J. W. Noonan, D. K.Thomas, On the Hankel determinants of areally mean p-valent functions, Proc. Lond. Math. Soc. 3(3)(1972), 503-524. Google Scholar

  7. K. I. Noor, On a generalization of close-to-convexity, Int. J. Math. Math. Sci. 6(2)(1983), 327-333. Google Scholar

  8. K. I. Noor, On analytic functions related with functions of bounded boundary rotation, Comment. Math. Univ. St. Pauli, 30(2)(1981), 113-118. Google Scholar

  9. K. I. Noor, M. A. Noor, Higher order close-to-convex functions, Math. Japon. 1992. Google Scholar

  10. K. I. Noor, On subclasses of close-to-convex functions of higher order, Int. J. Math. Math. Sci. 15(2)(1992), 279-289. Google Scholar

  11. K. I. Noor, S. N. Malik, On coefficient inequalities of functions associated with conic domains, Comput. Math. Appl. 62(5) (2011), 2209-2217. Google Scholar

  12. K. S. Padmanabhan, R. Parvatham, Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math. 3(31)(1976), 311-323. Google Scholar

  13. B. Pinchuk, Functions of bounded boundary rotation, Israel J. Math. 10(1)(1971), 6-16. Google Scholar

  14. C. Pommerenke, Uber nahezu konvexe analytische Funktionenber nahezu konvexe analytische Funktionen, Arch. Math. (Basel), 16(1)(1965), 344-347. Google Scholar

  15. D. K. Thomas, On starlike and close-to-convex univalent functions, J. Lond. Math. Soc. 1(1)(1967), 427-435. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.